# SDR UALA2011092705223

- Difficulty date: September 26, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 50,731 hours, 6,144 cycles
- Engine: Pwa PW4056
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CMCF DATA SHOWS RIGHT ADC FAULT ON TAKEOFF.  ACCOMPLISHED CH 2043 AND CH 2044 AND CH 2047.  ADC CMC BITE PASSED.  NO EXISTING FAULTS IAW CHAPTER 34.
